MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE; ADAPTOR, HYGIENE
Model Number RTL12202KDR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Limb Pain (4836)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by the end user, who reported that the leg of the device broke while in use causing her to fall.She reportedly "hit her left hip and hurt her lower back where [a prior] surgery was" and "is in excruciating pain, she cannot move at all, can't lift her legs, spread her legs apart." drive devilbiss healthcare is currently investigating the incident.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key18547528
Report Number2438477-2024-00005
Device Sequence Number8925797
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
Report Date (Section F) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/04/2024
Event Location Home
Date Report to Manufacturer01/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight115 KG
Date Report Sent to FDA01/19/2024